×

zbMATH — the first resource for mathematics

Unicité du prolongement des solutions des équations elliptiques du quatrième ordre. (French) Zbl 0085.08501

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] N. Aronszajn: Sur Tunicite du prolongement des solutions des equations aux d^rivees partielles elliptiques du second ordre, C. R. Acad. Sci., Paris, 242, 723-725 (1956). · Zbl 0074.31203
[2] A. P. Calder6n: Uniqueness in the Cauchy problem for partial differential equations, Amer. Jour., 53, 16-36 (1958). JSTOR: · Zbl 0080.30302
[3] S. Mizohata: Unicite dans le probleme de Cauchy pour quelques equations dif-ferentielles elliptiques, Mem. Coll. Sci. Kyoto Univ., ser. A, 31, Math., 121-128 (1958). · Zbl 0090.31402
[4] L. Nirenberg: Uniqueness in the Cauchy problem for partial differential equations, Comm. Pure Appl. Math., 10, 85-105 (1957). · Zbl 0077.09402
[5] R. N. Pederson: On the unique continuation theorem for certain second and fourth elliptic equations, Comm. Pure Appl. Math., 11, 67-80 (1958). · Zbl 0080.30703
[6] S. Mizohata: Le probleme de Cauchy pour le passd pour quelques equations paraboliques, Proc. Japan Acad., 34, 693-696 (1958). · Zbl 0085.08502
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.